MathSciNet Relay Station
MathSciNet bibliographic data
MR1721561 58B20 (46L05 47L99)
Corach, G.; Maestripieri, A. L. Differential and metrical structure of positive operators. Positivity 3 (1999), no. 4, 297–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement